# SDR ASOA2014090911198

- Difficulty date: August 19, 2014
- Submitted: September 9, 2014
- Operation: Air carrier
- Aircraft: N753EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10169
- Aircraft time: 24,993 hours, 17,488 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AND RIGHT FLIGHT DECK FLOOR SUPPORT ANGLES ARE CRACKED. REMOVED ANGLES LT & RT AND OBTAIN SERVICEABLE LT & RT ANGLES TRANSFERED HOLES & CAMLOCKS TO SERVICEABLE ANGLES IAW SRM 51-42-06-001-001-A01, SRM 51-40-11-001-001-A01, SRM 51-44-06-001-001-A01.  INSTALLED LT AND RT COCKPIT FLOOR PANEL SUPPORT ANGLES IAW DWG CC670-33052, SRM 51-42-06-001-001-A01.
